# SDR R61A201801030016

- Difficulty date: January 3, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N870RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000138
- Aircraft time: 26,647 hours, 19,593 cycles
- System (JASC): 2565 · Escape Slide
- Part: Track
- Condition: Dirty
- Location: R1 Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR, FA HAS HARD TIME DISARMING DOORS. FEELS LIKE ITS GETTING STUCK. CLEANED FLOOR TRACKS FOR SLIDE AND LUBRICATED. PERFORMED OPS CHECK IAW AMM 52-41-22, OPS CHECK GOOD.
